# SDR FDEA202208181998

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N755214
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RMLG WHEEL WELL, WING TO BODY SUPPORT SUB STRUCTURE CLIP IS CRACKED APPROX 8"   UP FROM THE CORNER OF THE CUTOUT AT STA 1100 REMOVED & RPELACED SUPPORT IAW BAC DWG 149N7552, REVISION A & B757 SRM 51-40-02
